MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM

GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM
Model Number FGS-0519
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Choking (2464)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient choked while swallowing the capsule.It became dislodge in the patient's throat.Heimlich maneuver was performed to remove the capsule.The patient's airway was not obstructed when attempting to swallow the capsule and other attempts were made.

Brand Name
PILLCAM
Common Device Name
COLON CAPSULE IMAGING SYSTEM
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
amy beeman
161 cheshire lane, suite 100
plymouth, MN 55441
7632104064
MDR Report Key12865264
Report Number9710107-2021-00480
Device Sequence Number11133245
Product Code PGD
UDI-Device Identifier07290101364801
UDI-Public07290101364801
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model NumberFGS-0519
Device Catalogue NumberFGS-0519
Device Lot Number51607C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date11/23/2021
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale